default-icon
Bit blood in stool
I am taking medcn for the past two days for vaginal cyst. Today I noticed blood in stool. Is this because of strong medcn. Plz help as I am not able to move nd go to the doctor. These medications are prescribed. Can either of these medcn cause blood in stool. Moment I had this medcn last night I had severe pain in abdominal for two minutes . Plz hlp
22 Views v

Answers (9)

Like the answers? Chat privately with the doctor of your choice

These medicines if cause constipation then chances of bleeding are there. You may take help of some laxative to help in constipation and bleeding.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+130
Chat with a doctor
Online now
Hi dear seems fissures A homoeopathic constitutional treatment will give you a permanent cure naturally You can easily take an online consultation for further treatment guidance Medicines will reach you via courier services
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Blood in stool is due to piles or fissure.
Next Steps
avoid fatty and spicy food and nonveg also. secondly avoid constipational diet. clear constipation by laxative.
Health Tips
consult me online for further query and complaint regarding your problem with full history and report for diagnosis and treatment for complete cure and relief.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
I Think pain abdomen or blood in stool is not for those medication. You must contact physician for propr diagnosis and treatment. Clinical examination is very much important. Both pain and blood in stool and vaginal cysts are well treated in homoeopathic way. You can take homoeopathic medicine along with other medicine.
Health Tips
◆ Like my Fb page 'Dr.Neogy's Clinic' for various medical information and disease related news and treatment with management. ◆ Subscribe my YouTube channel 'Dr.Neogy's Clinic' for medical and disease related informative videos. ◆ Join My Whatsapp Group "Dr.Neogy's Clinic" for Medical Information,advice,Treatment information etc by using this link - https://chat.whatsapp.com/4cc6gqbon5u35zeowizqfi
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
hello, blood in stool might be due to piles or fissure also . we need to diagnose it before starting treatment . if pain happens today also then contact your doctor .
Next Steps
consult directly online
Health Tips
1) start 2 spoon ghee with milk on empty stomach .2) avoid oily food , cold drinks & fast food
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi,while taking antibiotics ,u should take more water...do u have any pain while passing stool...ant history of constipation? please let me know in detail
Next Steps
if it is not improving,consult ur treating doctor
Health Tips
take more fluids,increase fibre food in ur diet...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No take lot of water avoid spicy foods  take tab sylate 5oomg 1-0-1 for a day bye
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Share me your details
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Yab Cyclopam is an antispasmodic,it doesn't cause bleeding,the cause of this could be anal pathology.
Next Steps
Avoid constipation by taking lots of fluids and vegetables.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.